The zeros of f^{n}f^(k)-a and normal families of meromorphic functions

Authors

  • sun xiong

DOI:

https://doi.org/10.5556/j.tkjm.51.2020.3041

Keywords:

Meromorphic functions, Value distribution, Normal family, Zero number

Abstract

In this paper, we first prove that if f be a non-constant meromorphic function, all of whose zeros have multiplicity at least $k$, then f^{n}f^{(k)}-a has at least m+1 distinct zeros, where $k(\geq2),m(\geq1),n(\geq m+1)$ are three integers, and $a\in \mathbb{C}\cup\setminus\{0\}$.Also, in relation to this result, a normality criteria is given, which extends the related result.

Additional Files

Published

2020-06-25

How to Cite

xiong, sun. (2020). The zeros of f^{n}f^(k)-a and normal families of meromorphic functions. Tamkang Journal of Mathematics, 51(2), 137-144. https://doi.org/10.5556/j.tkjm.51.2020.3041

Issue

Section

Papers